I suffered a movement disorder as a result of Risperdal use, can I pursue compensation?

For many years, the antipsychotic drug Risperdal has been prescribed for various uses among patients. Unfortunately, since its introduction to the market, the drug has also been linked to various adverse side effects for some users. One of these side effects is the development of a movement disorder. This movement disorder is also known as extrapyramidal symptoms (EPS), resulting in muscular and neurological problems. Victims suffering a movement disorder as a result of taking Risperdal may be entitled to seek compensation against the drug’s manufacturer.

Symptoms of Movement Disorders Resulting From Risperdal Use

Unfortunately for victims, the symptoms of a movement disorder are often embarrassing, tiring, and disruptive to daily life. These symptoms may include the following:

  1. Short, quick movements of the limbs, head, and tongue
  2. Slow, painful, twisting movements that are repeated over and over
  3. Involuntary noises such as grunting

Some victims may find it difficult to go out in public because they are embarrassed by their condition, resulting in feelings of isolation. Victims may also suffer from such severe symptoms that they are unable to return to work. Movement disorders can remain even after a victim stops taking Risperdal.

Fortunately, victims suffering from adverse side effects as a result of Risperdal use may be entitled to compensation for their suffering. This compensation may include both compensatory and punitive damages resulting from the use of a dangerous drug. We have helped many previous clients pursue the compensation that they deserve, and we can help you too. Get started by checking out our many client testimonials for more information.

 

Gabriel A. Assaad
Partner Gabriel Assaad represents victims of negligence and medical malpractice nationwide.